# SDR DALA2024020801692

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 62,789 hours, 32,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 2R DOOR GUST LOCK ON DOOR WILL NOT LOCK IN THE OPEN POSITION. CORRECTIVE ACTION: FOUND DEBRIS, CLEANED LOCK IAW A319 AMM 52-10-00-100-801-A. CYCLED DOOR. LOCKED HOLDS DOOR OPEN. OK FOR SVC. (5469410)
